# SDR IPXA09B58031

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B39011112A
- Part serial: 781
- Condition: Damaged
- Location: Rt Wing Flap
- Component: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP HAS HOLE.  REPAIRED IAW EO B747-5750-36114-A COMPOSITE REPAIR.
